Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Mersenne numbers
HTML articles powered by AMS MathViewer

by Hans Riesel PDF
Math. Comp. 12 (1958), 207-213 Request permission
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10.00
  • Retrieve articles in all journals with MSC: 10.00
Additional Information
  • © Copyright 1958 American Mathematical Society
  • Journal: Math. Comp. 12 (1958), 207-213
  • MSC: Primary 10.00
  • DOI:
  • MathSciNet review: 0101850